MathSciNet Relay Station
MathSciNet bibliographic data
MR2390529 52A40 (52A10)
Bianchini, Chiara; Colesanti, Andrea A sharp Rogers and Shephard inequality for the $p$-difference body of planar convex bodies. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2575–2582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement